×

zbMATH — the first resource for mathematics

Immersions of surfaces into 4-dimensional spaces with nonzero normal curvature. (English) Zbl 0453.53045

MSC:
53C42 Differential geometry of immersions (minimal, prescribed curvature, tight, etc.)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. C.Asperti,Some generic properties of Riemannian immersions, in preparation. · Zbl 0573.53029
[2] Chern, S. S.; Do Carmo, M.; Kobayashy, S.; Browder, F. E., Minimal submanifolds of a sphere with second fundamental form of constant length, Functional analysis and related fields, 59-75 (1970), Berlin: Springer-Verlag, Berlin · Zbl 0216.44001
[3] Feldman, E. A., The geometry of immersions I, Trans. Am. Mat. Soc., 120, 185-224 (1965) · Zbl 0137.17803
[4] Hicks, N. J., Notes on differential geometry (1971), London: Van Nostrand Reinhold Company, London
[5] Hirsch, M. W., Immersions of manifolds, Trans. Am. Mat. Soc., 93, 242-276 (1959) · Zbl 0113.17202
[6] Hirsch, M. W., Differential topology (1976), Berlin: Springer-Verlag, Berlin · Zbl 0356.57001
[7] Little, J. A., On singularities of submanifolds of a higher dimensional Euclidean space, Annali di Matematica Pura ed Applicata, 83, 261-335 (1969) · Zbl 0187.18903
[8] Massey, W. S., Proof of a conjecture of Whitney, Pacific Journal of Mathematics, 31, no. 1, 143-156 (1969) · Zbl 0198.56701
[9] J. W.Milnor - J. D.Stasheff,Characteristic classes, Annals of Mathematics Studies 76, Princeton University Press (1974). · Zbl 0298.57008
[10] Wong, Y. C., Contributions to the theory of surfaces in a 4-space of constant curvature, Trans. Am. Mat. Soc., 59, 467-507 (1946) · Zbl 0060.38605
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.